# SDR A6WA200740611

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXIST ON FORWARD AND AFT EDGE MEMBER OF PAX DOOR.  FORWARD AND AFT EDGE MEMBER OF PAX DOOR REPAIRED IAW REO 601R-52-11-279.  (M)
